# SDR 08FDEA01551

- Difficulty date: April 25, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 52,749 hours, 15,414 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Plate
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON RUDDER LIGHTING PROTECTION PLATE RT SIDE.  REPAIR PERFORMED BY REMOVAL OF CORROSION, LAMINATE THE DAMAGED AREA AND   INSTALLING A NEW PLATE IAW RAS/DAHAM/4024150/2008 ISS A, APPROVED BY EA 6-5541-114926.
